Curling fingernails

I was taking levothyroxine for many years with little success and many symptoms. Changed to Armour about a year ago and now feeling very well with few symptoms.

I have recently noticed that my finger nails are beginning to curl over. I have never had this problem before and wonder if anyone has any idea of the cause. Could it be the NDT, or is there a particular vitamim that I have taken too much of or not enough of.

I would be grateful for any ideas.


7 Replies

  • Hmmm... have you had your B12 tested? It could be that.

  • Goggle suggests may be related to vitamin D

    Have you had levels checked?

    Do you supplement vitamin D?

    Good idea to get Vit D, B 12, folate and ferritin checked.

  • Often a sign of low oxygen level in the blood.

  • Please tell us (or at least me) more escalade.

  • Not sure about this, but I feel fine.

  • Thank you for your ideas. I do take B12 but not so much lately. Vit D is always low for me and I am intolerant of most Vit D supplements. I have the spray type but have not taken as much lately. Will now try upping both of these again. I am very grateful for the suggestions. Millie.

  • By curling over do you mean the edges curling deeper into the flesh in with side? I have got a few of these, some deep enough to cause pain as in growing nails, others not.

    I think mine were caused simply by being hypothyroid, as I think they all flared up recently while I changed doses and went without replacement for several weeks.

You may also like...